# SDR ASAA2015102513680

- Difficulty date: October 25, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2611
- Condition: Damaged
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140DF HAS CORROSION AND GOUGES ALL ARROUND.  ACFT GROUNDED. EVALUATED DAMAGE ON FLOOR PANEL 140DF,  FOUND OUT OF LIMIT ACCORDING TO SRM 53-00-53, MATERIAL ID TO FABRICATE NEW PANEL 2024-T3 .071" IAW B-DWG 453A2610, PO:8406181.1.  FABRICATED PANEL IAW B-DWG 453A2610, SRM 53-00-53-1A-1, REV 26.  ALODINED AND APPLIED PRIMER IAW SRM 51-20-01-0G-0, DOT REMOVED.
